# SDR DHL2006782004

- Difficulty date: October 20, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 97907021
- Part serial: REF0091
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

AT CRUISE, ALT NR 3 START VALVE OPEN LIGHT CAME ON INTERMITTENTLY THEN CAME ON SOLID PERFORMED ABNORMAL PROCEDURE SHUT ENGINE DOWN.  DEFERRED PER MEL 80-1-1 CAT C DMI 27002 JR ITEMS TRANS TO DMI LOG AT THIS LOCATION SAT PLACARD INSTALLED.  REFER TO DMI NR 27002 NR 3 START VALVE LIGHT CAME ON IN FLT.  REMOVED AND REPLACED NR 3 END START VALVE AND START VALVE LT PRESS SWITCH (PN 1G386) PER B727 MM CH 80-11-11.  OPS AND LEAK CHECK GOOD. T HIS CLEARS DMI NR 27002, PLACARDS REMOVED.
